# SDR 98FDEA00577

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478FE
- Make and model: Boeing 727227
- Aircraft serial: 21395
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Split
- Location: A Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SYS-A HYD FAILURE 5 MIN AFTER T/O QUAN AND PRESS ZERO.  FLUID SHUTOFF SWITCH CLOSED.  FOUND HYD LINE SPLIT ON A-SYS PRESS TRANSMITTER.  REMOVED AND REPLACED SAME.  NOTED 1 GAL FLUID IN A-SYS SERVICE TO FULL, RAN BOTH NR 1 AND NR 2 ENG.  ALL SYS OPER CK NORM.  RESAFTIED FLUID SHUTOFF SWITCH'S.  OK FOR SERVICE.
